# SDR SWAA2016080254381

- Difficulty date: July 18, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 52,236 hours, 30,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD SKIN CRACKED AT BS 540, STRINGER 22L.  REPAIRED IAW EA.
